# SDR GTIA2023112137633

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 29,585 hours, 13,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746030320600
- Condition: Dented
- Location: Slat #3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND DENT ON #3 SLAT. MDL 241MM MDW 22MM MDD 2.14MM OST 1.8MM RAF 329211301 CREATED. SDR REQUIRED.-VERIFIED NR #5001274242-0010 AND TC #1004125114-0010 (EA 5740-2375) REPAIR HAS BEEN ACCOMPLISHED IAW SPIRIT RAF-01 3292113-01. RE-INSPECTION NOT REQUIRED. REPAIR CAT A.
